# SDR SWIA2020062351130

- Difficulty date: May 19, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE HALF ( FUSELAGE SIDE ) AFT HINGE LUG LAND HAS DEEP GOUGE CREATED FROM ROLL PIN CONTACT.  REPLACED PAX DOOR HINGE IAW SRM AND DWG. LEAK CHECK GOOD.
